# SDR 2009FA0000596

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: General aviation
- Aircraft: N97AL
- Make and model: Cessna 650
- Aircraft serial: 6500155
- Aircraft time: 8,131 hours, 6,499 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 99140563
- Part serial: 125
- Condition: Failed
- Location: Zone 300
- Part time: 154 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING GOT A PRIMARY PITCH TRIM FAILURE LIGHT, SWITCHED TO SECONDARY PITCH TRIM NO STAB MOVEMENT.  RUN CHECKLIST STILL NO STAB MOVEMENT IN PRIMARY OR SECONDARY MODE.  REENGAGED AUTO PILOT PRIMARY PITCH TRIM WORKED FOR A MOMENT THEN FAILED AGAIN.  TURNED AUTO PILOT OFF HELD PRIMARY PITCH TRIM IN NOSE UP FOR ABOUT THIRTY SECONDS TILL IT STARTED TO MOVE, TRIMMED ACFT TO LANDING CONFIGURATION.  LANDED WITHOUT FUTHER INCIDENT.  PERFORMED PRIMARY TRIM ACTUATOR MOTOR BRAKE TORQUE FUNCTIONAL CHECK AND FOUND IT TOOK MORE THAN 25 INCH POUNDS OF TORQUE TO MOVE THE ACTUATOR.  25 INCH LBS IS THE MAXIUM TORQUE IAW MM.
